×

zbMATH — the first resource for mathematics

Found 49 Documents (Results 1–49)

100
MathJax
Akahori, Jiro (ed.) et al., Stochastic processes and applications to mathematical finance. Proceedings of the 6th Ritsumeikan international symposium, Kyoto, Japan, March 6–10, 2006. Hackensack, NJ: World Scientific (ISBN 978-981-270-413-9/hbk). 151-172 (2007).
PDF BibTeX XML Cite
Dempster, M. A. H. (ed.) et al., Mathematics of derivative securities. Forewords are given by R. C. Merton and M. F. Atiyah. Cambridge: Cambridge Univ. Press. Publ. Newton Inst. 15, 88-102 (1997).
MSC:  91B28
PDF BibTeX XML Cite

Filter Results by …

Document Type
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
Software